It’s a gloomy day today. A light snow storm moved in and another heavier one is on it’s way. I haven’t seen the sun all day and that’s never good for me. It doesn’t help that last night sleep was horrible. The past several nights it’s felt as though I’ve taken a dose of speed. Surprisingly, today I have no desire to get to the gym for my 1st session of stabilization training. (That’s what I’m going to do, no longer than 30min each session, since I can’t lift like I enjoy – heavy!) Cardio, even for 10 minutes, sounds exhausting. I have a bit of guilt and a feeling of laziness, but I know I know I just have to tough this out so I can get through this.
I’ve had three days with an upset stomach, one that kept me in bed most of the day, and the other that had me avoiding my vitamins. Today, it’s mild, but annoying. The other 2 times were associated with a 99° temp. I’m curious to this being a symptom of the testosterone therapy. I’ve emailed the Dr. We’ll see what she says.
I’m on the verge of an emotional disaster, I can just feel it.
I do have to wonder if there is some sort of adjustment period as my hormones balance back out. One of the interesting things I’ve noticed is for the first time in almost 10 years I have a normal body temperature. I don’t think that’s coincidence.
…………..Just got off the phone with the Dr. She wants me to try to avoid taking the adrenal support too close to bed time and eat something light before going to bed. The DHEA in the adrenal support could be keeping me up, and between that and the progesterone troche, on an empty stomach at night, could be upsetting my stomach. Let’s see if this doesn’t help. (fingers crossed) She also said there could be some sort of adjustment going on with the hormones. It could be that, although we started out on low doses, it might have been too big of a jump after having and producing little hormones on my own for quite a while now – a shock to my system.